Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized intersection multiplicities of modules. II


Author: Sankar P. Dutta
Journal: Proc. Amer. Math. Soc. 93 (1985), 203-204
MSC: Primary 13H15; Secondary 13D99, 13H10
MathSciNet review: 770519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The vanishing conjecture for intersection multiplicities in dimensions $ \leqslant 5$ is true in greater generality than previously known.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H15, 13D99, 13H10

Retrieve articles in all journals with MSC: 13H15, 13D99, 13H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770519-4
PII: S 0002-9939(1985)0770519-4
Article copyright: © Copyright 1985 American Mathematical Society